# SDR KBMA111953

- Difficulty date: October 2, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 350A34102321
- Condition: Vibration
- Location: Splined Flange
- Part time: 42,833 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SPLINED FLANGE, HIGH FREQUENCY VIBRATION FELT IN CABIN.
